RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 4(436), Pages 191–192 (Mi umn9787)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On maximization of the expectation-to-deviation ratio of a random variable

M. V. Zhitlukhin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 15-11-30042
This work was supported by the Russian Science Foundation under grant 15-11-30042.


DOI: https://doi.org/10.4213/rm9787

Full text: PDF file (350 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:4, 765–766

Bibliographic databases:

Document Type: Article
MSC: Primary 60A99; Secondary 62P05
Presented: D. V. Treschev
Accepted: 24.07.2017

Citation: M. V. Zhitlukhin, “On maximization of the expectation-to-deviation ratio of a random variable”, Uspekhi Mat. Nauk, 72:4(436) (2017), 191–192; Russian Math. Surveys, 72:4 (2017), 765–766

Citation in format AMSBIB
\Bibitem{Zhi17}
\by M.~V.~Zhitlukhin
\paper On maximization of the expectation-to-deviation ratio of a~random variable
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 4(436)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn9787}
\crossref{https://doi.org/10.4213/rm9787}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3687131}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72..765Z}
\elib{http://elibrary.ru/item.asp?id=29833309}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 4
\pages 765--766
\crossref{https://doi.org/10.1070/RM9787}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000417649600005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85039440552}


Linking options:
  • http://mi.mathnet.ru/eng/umn9787
  • https://doi.org/10.4213/rm9787
  • http://mi.mathnet.ru/eng/umn/v72/i4/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:146
    References:11
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018